COMPUTATION OF CRITICAL EXPONENTS FOR 2-DIMENSIONAL ISING-MODEL ON A CELLULAR-AUTOMATON


KUTLU B., AKTEKIN N.

JOURNAL OF STATISTICAL PHYSICS, vol.75, pp.757-763, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 75
  • Publication Date: 1994
  • Doi Number: 10.1007/bf02186880
  • Title of Journal : JOURNAL OF STATISTICAL PHYSICS
  • Page Numbers: pp.757-763

Abstract

Static critical exponents for the two-dimensional Ising model are computed on a cellular automaton. The analysis of the data within the framework of the finite-size scaling theory reproduces their well-established values.